A Generalization of a Classic Theorem in the Perturbation Theory for Linear Operators
Let X and Y be Banach spaces, and let T: X --> Y be a bounded linear operator with closed range. In this paper we extend a classic perturbation result from the invertible case to the general case for the consistent operator equation Tx = y. (C) 1999 Academic Press.
Journal of Mathematical Analysis and Applications
(2012). A Generalization of a Classic Theorem in the Perturbation Theory for Linear Operators. Journal of Mathematical Analysis and Applications, 239(1), 118-123.
Available at: https://aquila.usm.edu/fac_pubs/4807